Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 151470, 12 pages
http://dx.doi.org/10.1155/2014/151470
Research Article

Symplectic Exact Solution for Stokes Flow in the Thin Film Coating Applications

School of Mechanics, Civil Engineering and Architecture, Northwestern Polytechnical University, Xi’an, Shaanxi 710072, China

Received 6 December 2013; Revised 27 February 2014; Accepted 27 February 2014; Published 24 April 2014

Academic Editor: Balaji Raghavan

Copyright © 2014 Yan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Wang, Zi-Chen Deng, and Wei-Peng Hu, “Symplectic Exact Solution for Stokes Flow in the Thin Film Coating Applications,” Mathematical Problems in Engineering, vol. 2014, Article ID 151470, 12 pages, 2014. https://doi.org/10.1155/2014/151470.